×

zbMATH — the first resource for mathematics

Quelques formules asymptotiques pour les petites perturbations de systèmes dynamiques. (French) Zbl 0432.60073

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60F10 Large deviations
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Azencott , Cours à Saint-Flour , Lectures notes in Maths . Springer , été 1978 .
[2] M.D. Donsker and S.R.S. Varadhan , Asymptotic Evaluation of certain Markov Process Expectations for large Time III . Comm. on pure and applied maths , vol. XXIX , 1976 , p. 389 - 461 . MR 428471 | Zbl 0348.60032 · Zbl 0348.60032 · doi:10.1002/cpa.3160290405
[3] M.D. Donsker and S.R.S. Varadhan , Large Deviations for Markov Processes and the Asymptotic Evaluation of Certain Markov Process, Expectations for Large Time dans Probabilitie methods in Differential Equations , Lecture notes in maths , Springer , t. 451 , 1975 , p. 82 à 87 . MR 410942 | Zbl 0348.60033 · Zbl 0348.60033
[4] H. Doss , Liens entre équations différentielles stochastiques et ordinaires . Annales Institut Henri Poincaré , vol. XIII , n^\circ 2 , 1977 , p. 99 - 125 . Numdam | MR 451404 | Zbl 0359.60087 · Zbl 0359.60087 · numdam:AIHPB_1977__13_2_99_0 · eudml:77063
[5] K. Ito , Stochastic differentials . Applied Math. Optimization , t. 1 , 1975 , p. 374 - 381 . MR 388538 | Zbl 0325.60057 · Zbl 0325.60057 · doi:10.1007/BF01447959
[6] M. Schilder , Some asymptotic formulas for Wiener integrals . Trans. Amer. Math. Soc ., vol. 125 , 1966 , p. 63 - 85 . MR 201892 | Zbl 0156.37602 · Zbl 0156.37602 · doi:10.2307/1994588
[7] L. Schwartz , Théorie des distributions . Hermann , 1966 . MR 209834 | Zbl 0149.09501 · Zbl 0149.09501
[8] S.R.S. Varadhan , Asymptotic probabilities and differential equations . Comm. Pure Appl. Math. , vol. 1 , 1966 , p. 261 - 286 . MR 203230 | Zbl 0147.15503 · Zbl 0147.15503 · doi:10.1002/cpa.3160190303
[9] D.W. Stroock and S.R.S. Varadhan , On the support of diffusion processes with applications to the strong maximum principle. 6th . Berkeley Symposium, vol. III , 1972 . MR 397899 | Zbl 0255.60056 · Zbl 0255.60056
[10] A.D. Ventsel and M.I. Freidlin , On small random perturbations of dynamical systems . Russian Math. surveys , vol. XXV , 1970 , p. 1 - 55 . Zbl 0297.34053 · Zbl 0297.34053 · doi:10.1070/rm1970v025n01ABEH001254
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.